# SDR F3LA200600086

- Difficulty date: July 29, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 5,322 hours, 2,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILED IAW HEAVY CHECK WORK CARD.  REPLACED RT OVERWING EXIT HATCH HANDLE LIGHT IAW MM 23-73-47, PB 401 AND 33-51-11-420-052A, PERFORMED ANOTHER EPSU TEST AND CHECKED GOOD.
